# SDR SWAA2015061640691

- Difficulty date: June 1, 2015
- Submitted: June 17, 2015
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 35,953 hours, 20,808 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Post
- Part number: 889358
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLIGHT DECK E - F WINDOW POST CRACKED, INDICATION AT HOLE 2ND FROM BOTTOM.  REPAIRED POST IAW ACO.
